Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Trying to conceive, have continuous bleeding post periods, work comprising of heavy lifting. What could be the cause and remedy?

My June period was 2 weeks late. My July period started at the beginning of the month as they normally do. This period has not stopped though, it has been 3 weeks and I am still on it. I did stop taking my GNC vitamins and did not know if that was part of the problem. I have never had this issue before. I am sexually active and my fiance and I have been trying to conceive. I work in a parts store and lift heavy car parts, so I don t know if this has anything to do with it. My period will slow at times and then be heavy at other times. Lately it has been slowing down as I am only using one pad a day instead of 2. Suggestions?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Welcome to HCM forum
This type of irregular bleeding is called dysfunctional uterine bleeding usually due to hormonal imbalance

Get your investigations done like haemoglobin , ultrasound , Hysterosalpingography , premenstrual endometrial biopsy , follicular studies etc

Line of treatment is planned according to the diagnosis

Husband semen analysis is must

For irregular bleeding you can take progesterone in the form of dydrogesterone under doctor's prescription and guidance.

Take iron supplements

Best wishes
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor